# SDR DALA1242079019

- Difficulty date: July 18, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 48,762 hours, 35,233 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1204-1330
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV,  CORROSION WAS FOUND ON LONGERON 27 LT FROM BS 1257-1330 AND LONGERON 28 LT.  DAMAGE SECTION WAS REMOVED BS 1204-1330 AND  REPAIRED IAW SRM 53-02 FIG 18.
